Red Bumps And Heat Problems- Not Acne What Is It? Help Please

7 posts in this topic

Hi everyone. So back in november 21 2012 i got off of accutane. I was left with a bunch of scars and red markings, and also Red PIMPLe like bumps that have been there since november 21 2012. I went to a dermo and she told me it is a cyst? my doctor told me they are "fat deposits" now if im not mistaken arent cysts puss infected pimples? these circled bumps on my pictures have been for almost a full YEAR. What are these and what is going on? my dermo has recommeded i use tactuo Gel (if anyone knows anytign about this gel aswell can you comment on how well it works and if it will help my weird red bumps that wont go away) for 3 months, its been about 1 and a half weeks of usage to this day , she also explained that if my face doesnt clear up, i need to go back on accutane, but that is not an OPTION! after accutane, i got red faced and didnt mind, but the biggest factor i have still to this day is MAD HEAT PROBLEMS. How do i fix my sweating and constantly feeling so hot its driving me INSANE!!!!!!!!! i cant stop sweating or feeling super hot, PLEASE for the love of God can someone help me. (i know they looks small but in person theyre big).

zix8jp.jpg

3027t68.jpg

Edited by AcneKillsBrainCells

Share this post


Link to post
Share on other sites

Dosage and wieght when you were on accutane and for how long were you on it?

Edited by hasmas

Accutane empire


Share this post


Link to post
Share on other sites

40 mg and i weigh 152, i was on it for 4 months. what do i do about my sweating problems n these random red bumps? ty.

Share this post


Link to post
Share on other sites

Very low dose for 4months that´s weird.... you should have been taking atleast 70mg for those 4 months brother. Anyway the sweating problems I have that aswell but I´m on Accutane atm I sweat really much tbh XD but all I do is use antiperspirant under my arms and it´s pretty nice.. Your dose should have been between 8400mg-10500mg mate.. and you only took 4800 mg... very very low.. that´s almost half the dose you should have been taking.. weird derma...

Edited by hasmas

Accutane empire


Share this post


Link to post
Share on other sites

Yeah, but im OFF of accutane since november 21.



theres has to be a fix to this i feel waRM n hot 24/7 ITS DRIVING ME CRAZZZZZZZZZYYYYYYYYYYYYYYYYYYYYYYYYYYYYY!!!!!!!(like right now)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now